On the Nexium website you can find the full prescribing information where they have to list all of the potential side effects. They do not list weight gain as one of them. But, I can see weight gain happening if it makes you feel better. What I mean is - if you haven't been eating as much or exercising because you feel yucky and then you feel better and your appetite picks up but your exercise does not - you are set up for weight gain. So, it wouldn't necessarily be the medicine.....
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.